# SDR UPS03840844

- Difficulty date: May 21, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 3750891504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  C-PIT STA. 1120 BELOW LONG. 21R SHEARTIE IS CRACKED     REMOVED, FABRICATED AND REPLACED SHEARTIE I.A.W. UPS ENGINEERING FILE NUMBER ,SAA SK 705-061 AND SRM. 51-1-20D.
